# SDR FDEA201101070072

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757231
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEELWELL FWD BOTTOM "L" CHANNEL AT STA 263 JUST BELOW NLG DOOR UNSAFE LIGHT IS CORRODED.  COMPLIED WITH EA F-5310-146250. MAJOR REPAIR.
